# SDR CA030730003

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,593 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 2500324
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTED SLIGHT DISCOLORATION OF COWL ON ROUTINE DAILY INSPECTION, REMOVED UPPER COWL FOUND LOWER COWLING WITH SLIGHT BURNED AREA AROUND NR 1 CYLINDER REMOVED EXHAUST WRAP TO FIND NR 1 EXHAUST PIPE CRACKED AND BLOWN OUT. THIS IS THE 4TH TIME ON DIFFERENT AIRCRAFT, SAME TYPE OF ENGINE WE HAVE FOUND THIS PROBLEM OVER THE PAST 3 MONTHS.
